Alert archive / South Dakota / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 239, NWS Aberdeen, SD

August 11, 2016Clark County, Hamlin County, South Dakota

NWS Aberdeen, SD issued this severe thunderstorm warning at Aug 11, 2016, 12:02 AM CDT for Clark County, Hamlin County, South Dakota. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 11, 2016, 12:02 AM CDT (05:02 UTC)
Expired
Aug 11, 2016, 12:45 AM CDT
In force
43 min
Issued by
NWS Aberdeen, SD
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Clark County, SD, Hamlin County, SD

The radar

The Aberdeen radar (KABR), 113 km from the middle of the area, began a volume at 05:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 10, 8:00 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Aberdeen, SD (KABR), launched 00:00Z, 5.0 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 00:00Z on 2016-08-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 984 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 00:00Z on 2016-08-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 347 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
984 J/kg
Mixed-layer CIN
-270 J/kg
Mixed-layer LCL
1716 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
347 m²/s²
0-3 km storm-relative helicity
497 m²/s²
Significant tornado parameter
0.0
Supercell composite
6.9

Open this sounding in Storm Lab

The text

As transmitted.

861 
WUUS53 KABR 110502
SVRABR
SDC025-057-110545-
/O.NEW.KABR.SV.W.0239.160811T0502Z-160811T0545Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ABERDEEN SD
1202 AM CDT THU AUG 11 2016

THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN CLARK COUNTY IN NORTHEASTERN SOUTH DAKOTA...
  SOUTHWESTERN HAMLIN COUNTY IN NORTHEASTERN SOUTH DAKOTA...

* UNTIL 1245 AM CDT

* AT 1201 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
  CARPENTER... OR 18 MILES SOUTH OF CLARK...MOVING EAST AT 55 MPH.

  HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  WILLOW LAKE AND MAYFIELD COLONY AROUND 1215 AM CDT. 
  BRYANT AROUND 1225 AM CDT. 
  HAMLIN EDUCATION CENTER AROUND 1230 AM CDT. 
  LAKE NORDEN AROUND 1235 AM CDT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4454 9720 4454 9785 4463 9785 4463 9797
      4476 9795 4471 9716
TIME...MOT...LOC 0501Z 280DEG 47KT 4462 9784 

HAIL...0.88IN
WIND...60MPH
 
$$

PARKIN
3 follow-up statements
667 
WWUS53 KABR 110516
SVSABR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
1216 AM CDT THU AUG 11 2016

SDC025-057-110545-
/O.CON.KABR.SV.W.0239.000000T0000Z-160811T0545Z/
CLARK SD-HAMLIN SD-
1216 AM CDT THU AUG 11 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR SOUTHEASTERN CLARK AND SOUTHWESTERN HAMLIN COUNTIES...

AT 1216 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER WILLOW
LAKE... OR 19 MILES SOUTH OF CLARK...MOVING EAST AT 55 MPH.

HAZARD...70 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
         TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
         ROOFS...AND OUTBUILDINGS. 

THIS SEVERE STORM WILL BE NEAR...
  BRYANT AND VIENNA AROUND 1225 AM CDT. 
  KELLERTON CHURCH AROUND 1230 AM CDT. 
  HAMLIN EDUCATION CENTER AROUND 1235 AM CDT. 
  LAKE NORDEN AND HAYTI AROUND 1240 AM CDT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4454 9720 4454 9785 4475 9785 4471 9716
TIME...MOT...LOC 0516Z 274DEG 47KT 4462 9761 

HAIL...1.25IN
WIND...70MPH
 
$$

PARKIN
303 
WWUS53 KABR 110533
SVSABR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
1233 AM CDT THU AUG 11 2016

SDC025-057-110545-
/O.CON.KABR.SV.W.0239.000000T0000Z-160811T0545Z/
CLARK SD-HAMLIN SD-
1233 AM CDT THU AUG 11 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR SOUTHEASTERN CLARK AND SOUTHWESTERN HAMLIN COUNTIES...

AT 1233 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HAMLIN
EDUCATION CENTER...OR 20 MILES NORTH OF LAKE THOMPSON STATE
RECREATION AREA...MOVING EAST AT 55 MPH.

HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
         TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
         ROOFS...AND OUTBUILDINGS. 

THIS SEVERE STORM WILL BE NEAR...
  HAYTI AROUND 1240 AM CDT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4454 9767 4474 9765 4471 9716 4454 9720
TIME...MOT...LOC 0533Z 268DEG 47KT 4460 9733 

HAIL...1.00IN
WIND...70MPH
 
$$

PARKIN
446 
WWUS53 KABR 110545
SVSABR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
1245 AM CDT THU AUG 11 2016

SDC025-057-110554-
/O.EXP.KABR.SV.W.0239.000000T0000Z-160811T0545Z/
CLARK SD-HAMLIN SD-
1245 AM CDT THU AUG 11 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CLARK AND
SOUTHWESTERN HAMLIN COUNTIES WILL EXPIRE AT 1245 AM CDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND HAS EXITED THE WARNED AREA. THEREFORE...THE WARNING WILL
BE ALLOWED TO EXPIRE.  HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH
THIS THUNDERSTORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR
NORTHEASTERN SOUTH DAKOTA.

LAT...LON 4454 9767 4474 9765 4471 9716 4454 9720
TIME...MOT...LOC 0542Z 280DEG 47KT 4460 9733 

$$

PARKIN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Aberdeen, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 10, 11:52 PM CDT, 10 minutes earlier.

Area forecast discussion, Aug 10, 11:52 PM CDT, 10 minutes before
Area Forecast Discussion
National Weather Service Aberdeen SD
1152 PM CDT WED AUG 10 2016

.UPDATE...
Issued at 1152 PM CDT WED AUG 10 2016

Updated to remove several counties from the watch and adjust
pops.

UPDATE Issued at 657 PM CDT WED AUG 10 2016

00z aviation discussion updated below.

&&

.SHORT TERM...(This Evening through Friday Night)
Issued at 328 PM CDT WED AUG 10 2016

The first round of convection quickly getting going on the WAA along
the ND/SD border has mainly stayed to the north, and been limited
across SD through 1945Z. Will continue to monitor as several
boundaries are now set up across the CWA. This primes us for later
this afternoon. Continue to have Severe Thunderstorm watch 439 in
effect until 8pm CDT this evening. Starting to see more cells
rapidly pop up east of ABR just before 20Z as the heat index values
rise above 100 across much of the area, with the dewpoint already up
to 75 at ABR. Small scale models have been of little help this
afternoon. The HiRes-ARW was one of the most promising solutions,
but had a bowing feature over northeastern SD at this time. Will
continue to monitor the current trends.

The second round of convection should be centered closer to the sfc
low southwest of PIR. Timing is still a concern with the evening
convection, but wind and hail look to be the main threats. Much of
the area also remains in the 5% tornado area, or probability of a
tornado within 25 miles of a point. Good shear and an intensifying
LLJ will be the story tonight. DCAPE values will be over 1000j/kg.
Am also concerned about the heavy rain potential with any stronger
storms as PW values are closer to 2-2.25in along northern SD and
eastern SD/west central MN through around 09Z. Consensus is to have
the thunderstorm activity restricted to the eastern third of the CWA
after 06Z Thursday, as the low slow moving sfc low slides to our
southeast counties by daybreak Thursday. Still have slow chance pops
going through the day over eastern SD and west central MN, but
severe potential will be off to our southeast during the day
Thursday.

Otherwise through Friday night, the trend will be slowly increasing
pressure with temperatures returning to near normal values Thursday
and Friday afternoon on northerly winds on the back side of the low.

.LONG TERM...(Saturday through Wednesday)
Issued at 328 PM CDT WED AUG 10 2016

An upper trough will finish exiting to the northeast on Saturday. A
broad ridge will build in for the start of next week. However, by
Monday night weak sfc low pressure and a few weak shortwaves will
traverse the Dakotas. At the moment, the energy does not seem
sufficient to overcome drier air near the sfc so pops remain low in
the forecast. Cannot completely rule out a shower or two Mon through
Wednesday. Temperatures will rise into the upper 80s to lower 90s
under the ridge.

&&

.AVIATION...(For the 00Z TAFS through 00Z Thursday Evening)
Issued at 657 PM CDT WED AUG 10 2016

Scattered thunderstorms are expected through the night as an upper
level low pressure trough and surface cold front moves through the
region. All terminals could be affected at or in the vicinity into
the early morning hours. There could be some mvfr ceilings and vsbys
with the storms if they affect a terminal. Otherwise, vfr conditions
are expected through tonight and Thursday.

&&

.ABR Watches/Warnings/Advisories...
SD...NONE.
MN...NONE.
&&

UPDATE...Mohr
SHORT TERM...KF
LONG TERM...Wise
AVIATION...Mohr
Hazardous weather outlook, Aug 10, 4:10 AM CDT, 19 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ABERDEEN SD
410 AM CDT WED AUG 10 2016

MNZ039-046-SDZ003>011-015>023-033>037-045-048-051-110915-
TRAVERSE-BIG STONE-CORSON-CAMPBELL-MCPHERSON-BROWN-MARSHALL-
ROBERTS-WALWORTH-EDMUNDS-DAY-DEWEY-POTTER-FAULK-SPINK-CLARK-
CODINGTON-GRANT-HAMLIN-DEUEL-STANLEY-SULLY-HUGHES-HYDE-HAND-JONES-
LYMAN-BUFFALO-
410 AM CDT WED AUG 10 2016 /310 AM MDT WED AUG 10 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
MINNESOTA...CENTRAL SOUTH DAKOTA...NORTH CENTRAL SOUTH DAKOTA AND
NORTHEAST SOUTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

EARLY THIS MORNING...SCATTERED STORMS WILL CONTINUE TO MOVE ACROSS
THE NORTHERN TIER OF SOUTH DAKOTA. THE RISK FOR SEVERE WEATHER IS
LOW.

LOW PRESSURE WILL DEVELOP TO OUR WEST TODAY...DRAWING A SECOND
SURGE OF HOT AIR INTO THE REGION. THIS WILL COMBINE WITH OUR HUMID
CONDITIONS RESULTING IN HEAT INDEX VALUES BETWEEN 95 AND 105
DEGREES THIS AFTERNOON.

THIS EVENING WE WILL ALSO SEE ADDITIONAL THUNDERSTORM ACTIVITY IN
THE VICINITY OF THE LOW PRESSURE AS IT MOVES INTO CENTRAL SOUTH
DAKOTA. STORMS WILL PROCEED TO THE EAST AHEAD OF A COLD FRONT.
STORMS COULD BE STRONG TO SEVERE WITH LARGE HAIL AND STRONG WINDS
THE MAIN THREAT. CANT RULE OUT A TORNADO OR TWO AS WELL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUESTED THIS EVENING AND OVERNIGHT.

CONNELLY

In the hours before

Local storm report, Aug 10, 10:10 PM CDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
1010 PM CDT WED AUG 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1005 PM     TSTM WND GST     NORTHVILLE              45.15N 98.58W
08/10/2016  E70 MPH          SPINK              SD   LAW ENFORCEMENT

            NICKEL HAIL.

&&

KG
Local storm report, Aug 10, 10:13 PM CDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
1013 PM CDT WED AUG 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1003 PM     TSTM WND GST     4 WSW BATH              45.44N 98.39W
08/10/2016  M57 MPH          BROWN              SD   ASOS

            .

&&

KG
Local storm report, Aug 10, 10:23 PM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
1023 PM CDT WED AUG 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 PM     TSTM WND DMG     3 NNE MINA              45.48N 98.73W
08/10/2016                   EDMUNDS            SD   PUBLIC

            5 TO 6 INCH DIAMETER BRANCHES DOWN.

&&

KS
Local storm report, Aug 10, 10:48 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
1048 PM CDT WED AUG 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1028 PM     TSTM WND GST     9 WSW IONA              43.50N 99.60W
08/10/2016  E65 MPH          LYMAN              SD   PUBLIC

            1028 THROUGH 1035. .

&&

KG
Special weather statement, Aug 10, 10:54 PM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
1054 PM CDT WED AUG 10 2016

SDZ008-011-018>021-110445-
GRANT SD-CODINGTON SD-CLARK SD-SPINK SD-ROBERTS SD-DAY SD-
1054 PM CDT WED AUG 10 2016

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL SPINK...WESTERN
GRANT...NORTHERN CLARK...SOUTHWESTERN ROBERTS...NORTHWESTERN
CODINGTON AND DAY COUNTIES UNTIL 1145 PM CDT...

AT 1054 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS
ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF ROSLYN TO NEAR
GLENDALE COLONY. MOVEMENT WAS EAST AT 35 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
WEBSTER...CLARK...WAUBAY...BRISTOL...ROSLYN...DOLAND...WALLACE...
BRADLEY...ORTLEY...GRENVILLE...GARDEN CITY...RAYMOND...BUTLER...
LILY...ENEMY SWIM LAKE...ANTELOPE LAKE...ENEMY SWIM HOUSING...
CAMPBELL SLOUGH...FINLEY HEIGHTS HOUSING AND CROCKER.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR
NORTHEASTERN SOUTH DAKOTA.

LAT...LON 4549 9704 4480 9756 4481 9825 4557 9763
TIME...MOT...LOC 0354Z 282DEG 30KT 4555 9762 4481 9822

PARKIN
Special weather statement, Aug 10, 11:33 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
1133 PM CDT WED AUG 10 2016

SDZ018-019-110515-
CLARK SD-SPINK SD-
1133 PM CDT WED AUG 10 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SPINK AND CLARK COUNTIES
UNTIL 1215 AM CDT...

AT 1132 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER RAYMOND...OR 8 MILES WEST OF CLARK...MOVING EAST AT 15 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
REDFIELD...CLARK...WILLOW LAKE...TULARE...DOLAND...FRANKFORT...
GARDEN CITY...RAYMOND...HILLSIDE COLONY...CLARK COLONY...
SPINK COLONY...MAYFIELD COLONY...GLENDALE COLONY...SPOTTSWOOD...
CARPENTER...HILLCREST COLONY...TWIN LAKES AND FORDHAM COLONY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR
NORTHEASTERN SOUTH DAKOTA.

LAT...LON 4474 9753 4460 9761 4460 9786 4463 9786
      4464 9859 4489 9855 4505 9789 4502 9750
TIME...MOT...LOC 0432Z 280DEG 14KT 4488 9790

PARKIN

The office that day

Everything else NWS Aberdeen, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 10, 7:03 PM CDTSevere Thunderstorm WarningABRCampbell, Corson, Dewey, Walworth42 min
Aug 10, 7:11 PM CDTSevere Thunderstorm WarningABRHughes, Jones, Stanley39 min
Aug 10, 7:14 PM CDTSevere Thunderstorm WarningABRCampbell, Edmunds, McPherson, Walworth33 min
Aug 10, 7:26 PM CDTSevere Thunderstorm WarningABRCorson, Dewey, Walworth34 min
Aug 10, 7:27 PM CDTSevere Thunderstorm WarningABRDewey, Potter, Sully35 min
Aug 10, 7:41 PM CDTSevere Thunderstorm WarningABRCampbell, Corson, Dewey, McPherson, Walworth26 min
Aug 10, 8:05 PM CDTSevere Thunderstorm WarningABRPotter18 min
Aug 10, 8:10 PM CDTSevere Thunderstorm WarningABRHughes, Jones, Lyman, Stanley35 min
Aug 10, 8:22 PM CDTSevere Thunderstorm WarningABREdmunds, McPherson24 min
Aug 10, 8:30 PM CDTFlash Flood WarningABRDewey, Potter6 hr
Aug 10, 8:32 PM CDTSevere Thunderstorm WarningABRDewey, Potter, Walworth28 min
Aug 10, 8:53 PM CDTTornado WarningABRPotter24 min
Aug 10, 8:58 PM CDTSevere Thunderstorm WarningABRPotter, Walworth20 min
Aug 10, 9:02 PM CDTSevere Thunderstorm WarningABRHughes, Jones, Lyman, Stanley, Sully43 min
Aug 10, 9:22 PM CDTSevere Thunderstorm WarningABRBrown, Edmunds38 min
Aug 10, 9:36 PM CDTSevere Thunderstorm WarningABRBrown, Edmunds39 min
Aug 10, 9:57 PM CDTSevere Thunderstorm WarningABRBrown, Spink33 min
Aug 10, 10:14 PM CDTSevere Thunderstorm WarningABRBrown, Day, Spink46 min
Aug 10, 10:28 PM CDTSevere Thunderstorm WarningABRClark, Day, Spink24 min
Aug 10, 10:54 PM CDTSpecial Weather StatementABRClark, Day51 min
Aug 10, 11:29 PM CDTAreal Flood WarningABRDay, Roberts9 hr
Aug 10, 11:33 PM CDTSpecial Weather StatementABRClark, Spink42 min
Aug 11, 12:41 AM CDTSpecial Weather StatementABRDeuel, Hamlin49 min
Aug 11, 6:28 PM CDTSevere Thunderstorm WarningABRStanley47 min

Nearby

Severe Thunderstorm Warnings in South Dakota, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.